# SDR RAIA00309243

- Difficulty date: September 17, 2003
- Submitted: September 20, 2003
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 9,408 hours, 8,804 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR GROUND FAIL INDICATION AFTER TAKE OFF. MAINTENANCE ADJUSTED NR 2 MAIN FWD PROX SENSOR AND OPS CK OK.
